Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using Dan's BP gel, moisturizer and cleanser for a while now. My regimen consist of mixing products. I mix the BP gel and moisturizer so I have less aggravation on the skin (more info).

Recently I added AHA to the regimen. I used it to replace the moisturizer. The thing that got me worried is the fact that if I mix BP gel with AHA, the gel type feeling turns into almost water like. Even if I add one very very tiny bit of AHA the whole substance of BP turns almost into a water feel. Also on some places of my face it gives a weird tinkle/pain/itch when applying it (maybe that's not related though).

My question is what makes the whole substance differ when only a very very little bit of AHA is added? Should I be worried, or is this perfectly normal?

I'm also wondering if I'm helping my skin with applying both AHA and Benzyl Peroxide or making things worse? I have these weird little bumps on my forehead right now and I'm almost sure it's not acne. :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×